# SDR A6WA2019100846910

- Difficulty date: October 8, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602681
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME BETWEEN STR 17R AND STR 18R HAS CORROSION  REPAIR FRAME SECTION IAW REO 601R-53-61-7149
